# SDR SWAA2016062753278

- Difficulty date: May 11, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 61,645 hours, 48,282 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 656718613
- Condition: Loose
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 GROUND SPOILER INBD CENTER HINGE FITTING BEARING LOOSE.  R & R HINGE IAW EA.
